Cycles on holomorphic symplectic varieties.

On product identities and the Chow rings of holomorphic symplectic varieties (with I. Barros, L. Flapan, R. Silversmith), arXiv:1912.13419, pdf.
On the group of zero-cycles of holomorphic symplectic varieties (with X. Zhao), arXiv:1711.10045v2, pdf.

On Hilbert schemes of points, geometry of K3 moduli.

Segre classes and Hilbert schemes of points (with D. Oprea and R. Pandharipande), Ann. Sci. ENS 50 (2017), 239-267, pdf.
The combinatorics of Lehn's conjecture (with D. Oprea and R. Pandharipande), J. Math. Soc. Japan 71 (2019), 299-308, pdf.
Higher rank Segre integrals over the Hilbert scheme of points (with D. Oprea and R. Pandharipande), arXiv:1711.10045v3, pdf.

On the geometry of vector bundles over a fixed curve.

On the intersection theory on the moduli space of rank two bundles (with D. Oprea), Topology 45 (2006), 531-541, pdf.
Virtual intersections on the Quot scheme and Vafa-Intriligator formulas (with D. Oprea), Duke Math Journal 136 (2007), 81-113, pdf.
On the intersection theory of Quot schemes and moduli of bundles with sections, Jour. reine und angew. Math. 610 (2007), 13-27, pdf.
Counts of maps to Grassmannians and intersections on the moduli space of bundles (with D. Oprea), Journal of Differential Geometry 76 (2007), 155 - 175, pdf.
The level-rank duality for nonabelian theta functions (with D. Oprea), Inventiones Mathematicae 168 (2007), 225-247, pdf.
GL Verlinde numbers and the Grassmann TQFT (with D. Oprea), Proceedings of the 2009 Lisbon Geometry Summer School, Port. Math. 67 (2010), 181-210, pdf.

On relative spaces of sheaves over the moduli space of curves.

The moduli space of stable quotients (with D. Oprea and R. Pandharipande), Geometry and Topology 15 (2011), 1651-1706, pdf.
The Chern classes of the Verlinde bundles (with D. Oprea and R. Pandharipande), Proceedings of String-Math Bonn 2012, Proceedings of Symposia in Pure Mathematics (2015), 87-111, pdf.
The Chern character of the Verlinde bundle over \overline M_{g,n}, (with D. Oprea, R. Pandharipande, A. Pixton, D. Zvonkine), Jour. reine und angew. Math. 732 (2017), 147-163, pdf.

A trilogy on the geometry of sheaves on K3 surfaces and strange duality.

A tour of theta dualities on moduli spaces of sheaves (with D. Oprea), Contemporary Mathematics 465 (2008), 175-202, pdf.
Generic strange duality for K3 surfaces (with D. Oprea, appendix by K. Yoshioka), Duke Math Journal 162 (2013), 1463-1501, pdf.
On Verlinde sheaves and strange duality over elliptic Noether-Lefschetz divisors (with D. Oprea), Annales de l'Institut Fourier 64 (2014), 2067-2086, pdf.

A trilogy on the geometry of sheaves on abelian surfaces and strange duality.

Sheaves on abelian surfaces and strange duality (with D. Oprea), Math. Annalen 343 (2009), 1-33, pdf.
On the strange duality conjecture for abelian surfaces (with D. Oprea), Jour. Eur. Math. Soc. 16 (2014), 1221-1251, pdf.
On the strange duality conjecture for abelian surfaces II (with B. Bolognese, D. Oprea, and K. Yoshioka), Jour. Algebraic Geometry 26 (2017), 475-511, pdf.


Older (undergrad) work : On the real moment map, Math. Res. Lett. 8 (2001), 779-788, pdf.